# SDR SWAA2021080528638

- Difficulty date: March 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF IS CORRODED ALONG EDGES / REMOVED DAMAGE & EVALUATED MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-053-1A-1; FIG 102. LENGTH IS GREATER THAN 20' FABRICATED NEW FLOOR PANEL 140DF IAW AMM BOEING DWG #453A2610 TY: PL; ID REV:K ORIGINAL THICKNESS .071 LOSS .005 REV .066
